# SDR UALA2010031700892

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,015 hours, 7,826 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 286
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL390 DUCT PRESS SPLIT: L= 20 PSI, R= 45-50.  REPLACED PRV ON LEFT ENGINE. GROUND RUN CHKS BOTH LEFT & RIGHT DUCT PRESSURES MATCHED APPROX 33PSI.
